Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 5, Number 6

All articles in this issue are freely accessible.

Some results on additive number theory
Paul Erdős.
Proc. Amer. Math. Soc. 5 (1954), 847-853
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0064798
On intervals containing an affinely equivalent set of $n$ integers mod $k$
L. J. Mordell.
Proc. Amer. Math. Soc. 5 (1954), 854-859
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0064804
Note on Hahn’s theorem on ordered abelian groups
A. H. Clifford.
Proc. Amer. Math. Soc. 5 (1954), 860-863
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0067882
A note on a recent result in summability theory
C. F. Martin.
Proc. Amer. Math. Soc. 5 (1954), 863-865
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0064887
Topological invariance of ideals in mobs
A. D. Wallace.
Proc. Amer. Math. Soc. 5 (1954), 866-868
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0066399
The propagation of error in numerical integrations
Mark Lotkin.
Proc. Amer. Math. Soc. 5 (1954), 869-887
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0066765
A transformation for $S$-fractions
Fred M. Wright.
Proc. Amer. Math. Soc. 5 (1954), 888-901
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065674
A definition of the exterior derivative in terms of Lie derivatives
Richard S. Palais.
Proc. Amer. Math. Soc. 5 (1954), 902-908
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065996
The closure of the regular operators in a ring of operators
Jacob Feldman and Richard V. Kadison.
Proc. Amer. Math. Soc. 5 (1954), 909-916
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0068749
Algebras of differentiable functions
S. B. Myers.
Proc. Amer. Math. Soc. 5 (1954), 917-922
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065823
Haar measure and the semigroup of measures on a compact group
J. G. Wendel.
Proc. Amer. Math. Soc. 5 (1954), 923-929
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0067904
On the spectra of commutators
C. R. Putnam.
Proc. Amer. Math. Soc. 5 (1954), 929-931
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065815
A proof of an inequality of Carleman
Lennart Carleson.
Proc. Amer. Math. Soc. 5 (1954), 932-933
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065601
On a differential inequality
Woodrow W. Bledsoe, Michael J. Norris and Gene F. Rose.
Proc. Amer. Math. Soc. 5 (1954), 934-939
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065621
A non-exceptional element of Wiener space
W. S. Loud.
Proc. Amer. Math. Soc. 5 (1954), 940-941
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065032
Legendre transformations of curves
Shlomo Sternberg.
Proc. Amer. Math. Soc. 5 (1954), 942-945
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0066704
On Lommel and Bessel polynomials
David Dickinson.
Proc. Amer. Math. Soc. 5 (1954), 946-956
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0086897
On relationships between Nörlund means for double series
Charles N. Moore.
Proc. Amer. Math. Soc. 5 (1954), 957-963
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0064892
Questions of signs in power series
Wolfgang B. Jurkat.
Proc. Amer. Math. Soc. 5 (1954), 964-970
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0064890
Uniqueness theorems for a class of generalized trigonometrical series
J. L. Smyrl.
Proc. Amer. Math. Soc. 5 (1954), 971-978
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065677
A nonlinear steady state temperature problem
W. Robert Mann and Jacob F. Blackburn.
Proc. Amer. Math. Soc. 5 (1954), 979-986
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065768
Iterated limits and the central limit theorem for dependent variables
George Marsaglia.
Proc. Amer. Math. Soc. 5 (1954), 987-991
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065845
A note on dendrites and trees
L. E. Ward.
Proc. Amer. Math. Soc. 5 (1954), 992-994
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0071759
Correction to “Uniqueness of the projective plane with $57$ points.”
Marshall Hall.
Proc. Amer. Math. Soc. 5 (1954), 994-997
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0065179
A correction to “On a conjecture concerning doubly stochastic matrices.”
S. Sherman.
Proc. Amer. Math. Soc. 5 (1954), 998-999
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0064728
Erratum to: Asymptotic and convergent factorial series in the solution of linear ordinary differential equations
Robert L. Evans.
Proc. Amer. Math. Soc. 5 (1954), 1000
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0064939
Errata, volume 4; Errata, volume 5
Proc. Amer. Math. Soc. 5 (1954), 1001-1001
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society